# SDR AWXA200301247

- Difficulty date: September 22, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK CORROSION WAS FOUND ON AFT CARGO COMPARTMENT SUPPORT ZEE AROUND NUT PLATE HOLES BS 727D-767, RBL 17.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED AFT CARGO COMPARTMENT SUPPORT ZEE BS 727D-767, RBL 17; INSTALLED A NEW REPLACEMENT SUPPORT ZEE IAW B737-300 SRM 51-40-02, FIG 8.
